Optimality properties of rationing schemes
Jacques Dreze and
Heinz Muller
Journal of Economic Theory, 1980, vol. 23, issue 2, 131-149
Date: 1980
References: Add references at CitEc
Citations: View citations in EconPapers (16)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(80)90001-0
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Optimality properties of rationing schemes (1980)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:23:y:1980:i:2:p:131-149
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().